# SDR AALA20050667

- Difficulty date: October 4, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY LIGHTS IN COACH INOPERATIVE.  REPLACED BATTERY PACK AT STATION 967 FOR EMERGENCY LIGHTS IN COACH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
